# SDR MALA040572

- Difficulty date: September 22, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 17,893 hours, 19,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING START OF THE RT ENGINE SMOKE WAS PRESENT IN THE REAR OF THE CABIN.  CREW SHUT ENGINE DOWN AND DEPLANED PASSENGERS.  MAINTENANCE DETERMINED SMOKE WAS CAUSED FROM SUPPLEMENTAL AIR.  MAINTENANCE REPLACED COMPRESSOR MOTOR.
